# SDR ASAA2013112996567

- Difficulty date: November 29, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 28,552 hours, 8,427 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE WITH MAINTENANCE MESSAGE 73-21352, LONG TERM.  APL VOLTAGE TO EEC OUT OF RANGE.  AIRCRAFT GROUNDED.
